# SDR AALA202302071906

- Difficulty date: January 11, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 83,025 hours, 10,827 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING CANOE FAIRING 577EB, AFT STRUCTURAL WEB IS CRACKED. REMOVED AND REPLACED AFT STRUCTURAL WEB AT LEFT WING CANOE FAIRING 577EB.
